Advertisement

Communications in Mathematical Physics

, Volume 203, Issue 3, pp 707–712 | Cite as

Geometry of the Constraint Sets for Yang–Mills–Dirac Equations with Inhomogeneous Boundary Conditions

  • Jedrzej  Śniatycki
  • 47 Downloads

Abstract:

The constraint equation for minimally coupled Yang–Mills and Dirac fields in bounded domains is studied under the inhomogeneous boundary conditions which admit unique solutions of the evolution equations. For each value of the boundary data, the constraint set is shown to be a submanifold of the extended phase space. It is a prinicipal fibre bundle over the reduced phase space with structure group consisting of the gauge symmetries which coincide on the boundary with the identity transformation up to the first order of contact.

Keywords

Boundary Condition Phase Space Unique Solution Evolution Equation Bounded Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Jedrzej  Śniatycki
    • 1
  1. 1.Department of Mathematics and Statistics, University of Calgary, Calgary, Alberta, CanadaCA

Personalised recommendations